# SDR AALA20071226

- Difficulty date: July 1, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 2977
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT OVERHEAD EMERGENCY LIGHTS AT RIGHT LAVATORY INOPERATIVE.  REPLACED BATTERY PACK FOR AFT OVERHEAD EMERGENCY LIGHT AT RIGHT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
